# SDR YENA2021010800019

- Difficulty date: January 3, 2021
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 35,101 hours, 22,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CRACK INTERNAL STRUCTURES SUPPORT WEB LOCATED CENTER WING TO FUSELAGE FAIRING AREA ON LOWER FUSELAGE, REF AEROMAN N/R 2020-393373 WO 2020 368/1.  PERFORMED PERMENANT REPAIR TO CENTER FUSELAGE II WF RT REAR WEB CRACK AND CORROSION, PER AEROMAN EA53-0802-20, EDT2020-190-035571-A AND EC NR E20-834-01.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
